Sharp inequalities of Mitrinovic–Adamovic type

Original Paper
  • 45 Downloads

Abstract

In this paper, sharp Mitrinovic–Adamovic type inequalities for circular functions is established, and the analogue one of Lazarevic-type inequalities for hyperbolic functions is proved by a simple method. At the same time, the new double inequality for circular functions is extended to another interval.

Keywords

Mitrinovic–Adamovic inequality Lazarevic’s inequality Circular functions Hyperbolic functions 

Mathematics Subject Classification

Primary 26D15 Secondary 42A10 

Notes

Acknowledgements

This paper is supported by the National Natural Science Foundation of China Grants nos11471285 and 61772025.

References

  1. 1.
    Mitrinovic, D.S., Adamovic, D.D.: Sur une inegalite elementaire ou interviennent des fonctions trigonometriques. Univerzitet u Beogradu. Publikacije Elektrotehnickog Fakulteta. Serija Matematika i Fizika 149, 23–34 (1965)Google Scholar
  2. 2.
    Mitrinovic, D.S., Adamovic, D.D.: Complement A L’article “Sur une inegalite elementaire ou interviennent des fonctions trigonometriques”. Univerzitet u Beogradu. Publikacije Elektrotehnickog Fakulteta. Serija Matematika i Fizika 166, 31–32 (1966)Google Scholar
  3. 3.
    Lazarevic, I.: Neke nejednakosti sa hiperbolickim funkcijama. Univerzitet u Beogradu. Publikacije Elektrotehnickog Fakulteta. Serija Matematika i Fizika 170, 41–48 (1966)Google Scholar
  4. 4.
    Mitrinovic, D.S.: Analytic Inequalities. Springer, Berlin (1970)CrossRefMATHGoogle Scholar
  5. 5.
    Zhu, L.: Generalized Lazarevic’s inequality and its applications-part II. J. Inequal. Appl. 2009, 379142 (2009)CrossRefMATHGoogle Scholar
  6. 6.
    Wu, S.H., Baricz, A.: Generalizations of Mitrinovic, Adamovic and Lazarevic’s inequalities and their applications. Publ. Math. Debr. 75(3–4), 447–458 (2009)MathSciNetMATHGoogle Scholar
  7. 7.
    Zhu, L.: On Wilker-type inequalities. Math. Inequal. Appl. 10(4), 727–731 (2007)MathSciNetMATHGoogle Scholar
  8. 8.
    Zhu, L.: From chins for mean value inequalities to Mitrinovic’s problem II. Int. J. Educ. Sci. Technol. 36, 118–125 (2005)Google Scholar
  9. 9.
    Anderson, G., Vamanamurthy, M., Vuorinen, M.: Monotonicity rules in calculus. Am. Math. Mon. 113, 805–816 (2006)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Pinelis, I.: L’Hospital rules for monotonicity and the Wilker-Anglesio inequality. Am. Math. Mon. 111, 905–909 (2004)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Alzer, H., Qiu, S.-L.: Inequalities for means in two variables. Arch. Math. 80, 201–215 (2003)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Nishimura, R.: New inequalities and infinite product formulas for trigonometric and the lemniscate functions. Math. Inequal. Appl. 18(2), 529–540 (2015)MathSciNetMATHGoogle Scholar
  13. 13.
    Wu, S.H., Li, S.G., Bencze, M.: Sharpened versions of Mitrinovic-Adamovic, Lazarevic and Wilker’s inequalities for trigonometric and hyperbolic functions. J. Nonlinear Sci. Appl. 9, 2688–2696 (2016)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Klen, R., Visuri, M., Vuorinen, M.: On Jordan type inequalities for hyperbolic functions. J. Inequal. Appl. 2010, 362548 (2010)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Mortici, C.: A subtly analysis of Wilker inequality. Appl. Math. Comput. 231, 516–520 (2014)MathSciNetGoogle Scholar
  16. 16.
    Yang, Z.H.: Renements of a two-sided inequality for trigonometric functions. J. Math. Inequal. 7, 601–615 (2013)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Yang, C.Y.: Inequalities on generalized trigonometric and hyperbolic functions. J. Math. Anal. Appl. 419, 775–782 (2014)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Yang, Z.H., Chu, Y.M.: A note on Jordan, Mitrinovic-Adamovic, and Cusa inequalities. Abstr. Appl. Anal. 2014, 364076 (2014)Google Scholar
  19. 19.
    Yin, L., Huang, L., Qi, F.: Some inequalities for the generalized trigonometric and hyperbolic functions. Turk. J. Anal. Number Theory 2, 96–101 (2014)CrossRefGoogle Scholar
  20. 20.
    Biernacki, M., Krzyz, J.: On the monotonicity of certain functionals in the theory of analytic functions. Ann. Univ. M. Curie-Sklodowska 2, 134–145 (1955)Google Scholar
  21. 21.
    Ireland, K., Rosen, M.: A Classical Introduction to Modern Number Theory, 2nd edn. Springer, New York (1990)CrossRefMATHGoogle Scholar
  22. 22.
    Jeffrey, A.: Handbook of Mathematical Formulas and Integrals, 3rd edn. Elsevier Academic Press, Amsterdam (2004)MATHGoogle Scholar
  23. 23.
    Li, J.-L.: An identity related to Jordan’s inequality. Int. J. Math. Math. Sci. 6, 76782 (2006).  https://doi.org/10.1155/IJMMS/2006/76782
  24. 24.
    Yang, Z.-H., Chu, Y.-M., Zhang, X.-H.: Sharp Cusa type inequalities with two parameters and their applications. Appl. Math. Comput. 268, 1177–1198 (2015)MathSciNetGoogle Scholar
  25. 25.
    Yang, Z.-H., Chu, Y.-M.: Lazarevic and Cusa type inequalities for hyperbolic functions with two parameters and their applications. J. Inequal. Appl. 2015, 403 (2015).  https://doi.org/10.1186/s13660-015-0924-9
  26. 26.
    Campan, F.T.: The Story of Number \(\pi \), Ed. Albatros (Romania) (1977)Google Scholar
  27. 27.
    Iuskevici, A.P.: History of Mathematics in 16th and 16th Centuries. Moskva (1961)Google Scholar
  28. 28.
    Cajori, F.: A History of Mathematics, 2nd edn. New York (1929)Google Scholar
  29. 29.
    Huygens, C.: Oeuvres completes, publiees par la Societe hollandaise des science, Haga, 1888–1940, 20 volumesGoogle Scholar
  30. 30.
    Frame, J.S.: Some trigonometric, hyperbolic and elliptic approximations. Am. Math. Mon. 61, 623–626 (1954)MathSciNetCrossRefMATHGoogle Scholar
  31. 31.
    Chen, C.P., Sandor, J.: Sharp inequalities for trigonometric and hyperbolic functions. J. Math. Inequal. 9(1), 203–217 (2015)MathSciNetCrossRefMATHGoogle Scholar
  32. 32.
    Zhu, L.: Some new Wilker-type inequalities for circular and hyperbolic functions. Abstr. Appl. Anal. 2009, 485842 (2009)MathSciNetMATHGoogle Scholar
  33. 33.
    Zhu, L.: Some new inequalities of the Huygens type. Comput. Math. Appl. 58, 1180–1182 (2009)MathSciNetCrossRefMATHGoogle Scholar
  34. 34.
    Sun, Z.J., Zhu, L.: Simple proofs of the Cusa-Huygens-type and Becker-Stark-type inequalities. J. Math. Inequal. 7(4), 563–567 (2013)MathSciNetCrossRefMATHGoogle Scholar
  35. 35.
    Malesevic, B., Banjac, B., Jovovic, I.: A proof of two conjectures of Chao-Ping Chen for inverse trigonometric functions. J. Math. Inequal. 11(1), 151–162 (2017)MathSciNetCrossRefMATHGoogle Scholar
  36. 36.
    Chen, C.P.: Sharp Wilker and Huygens type inequalities for inverse trigonometric and inverse hyperbolic functions. Int. Trans. Spec. Funct. 23(12), 865–873 (2012)MathSciNetCrossRefMATHGoogle Scholar
  37. 37.
    Sun, Z.J., Zhu, L.: Some refinements of inequalities for circular functions. J. Appl. Math. 2011, 869261 (2011)MathSciNetMATHGoogle Scholar
  38. 38.
    Sun, Z.J., Zhu, L.: On new Wilker-type inequalities. ISRN Math. Anal. 2011, 681702 (2011)MathSciNetMATHGoogle Scholar
  39. 39.
    Chen, C.P., Cheung, W.S.: Wilker- and Huygens-type inequalities and solution to Oppenheim’s problem. Int. Trans. Spec. Funct. 23(5), 325–336 (2012)MathSciNetCrossRefMATHGoogle Scholar
  40. 40.
    Chen, C.P., Cheung, W.S.: Sharpness of Wilker and Huygens type inequalities. J. Inequal. Appl. 2012, 72 (2012)MathSciNetCrossRefMATHGoogle Scholar
  41. 41.
    Neuman, E.: Wilker and Huygens-type inequalities for the generalized trigonometric and for the generalized hyperbolic functions. Appl. Math. Comput. 230, 211–217 (2014)MathSciNetGoogle Scholar
  42. 42.
    Neuman, E.: Wilker and Huygens-type inequalities for Jacobian elliptic and theta functions. Int. Trans. Spec. Funct. 25(3), 240–248 (2014)MathSciNetCrossRefMATHGoogle Scholar
  43. 43.
    Sandor, J., Bencze, M.: On Huygens’ trigonometric inequality. RGMIA Res. Rep. Collect. 8(3), Art.14 (2005)Google Scholar
  44. 44.
    Sandor, J.: Certain trigonometric inequalities. Octogon. Math. Mag. 9(1), 331–336 (2001)MathSciNetGoogle Scholar
  45. 45.
    Sandor, J., Olah-Gal, R.: On Cusa-Huygens type trigonometric and hyperbolic inequalities. Acta Univ. Sapientiae Math. 4(2), 145–153 (2012)MathSciNetMATHGoogle Scholar
  46. 46.
    Sandor, J.: On Huygens’ inequalities and the theory of means. Int. J. Math. Math. Sci. 2012, 597490 (2012)MathSciNetCrossRefMATHGoogle Scholar
  47. 47.
    Neuman, E., Sandor, J.: On some inequalities involving trigonometric and hyperbolic functions with emphasis on the Cusa-Huygens, Wilker, and Huygens inequalities. Math. Inequal. Appl. 13(4), 715–723 (2010)MathSciNetMATHGoogle Scholar
  48. 48.
    Chen, C.P., Cheung, W.S.: Sharp Cusa and Becker-Stark inequalities. J. Inequal. Appl. 2011, 136 (2011)MathSciNetCrossRefMATHGoogle Scholar
  49. 49.
    Sandor, J.: Sharp Cusa-Huygens and related inequalities. Notes Number Theory Discret. Math. 19(1), 50–54 (2013)MathSciNetMATHGoogle Scholar
  50. 50.
    Yang, Z.H., Chu, Y.M.: Sharp Wilker-type inequalities with applications. J. Inequal. Appl. 2014, 166 (2014)MathSciNetCrossRefMATHGoogle Scholar
  51. 51.
    Baricz, A.: Some inequalities involving generalized Bessel functions. Math. Inequal. Appl. 10(4), 827–842 (2007)MathSciNetMATHGoogle Scholar
  52. 52.
    Yang, Z.H., Chu, Y.M., Zhang, X.H.: Sharp Cusa type inequalities with two parameters and their applications. Appl. Math. Comput. 268, 1177–1198 (2015)MathSciNetGoogle Scholar
  53. 53.
    Neuman, E., Sandor, J.: Inequalities involving trigonometric and hyperbolic functions. Math. Inequal. Appl. 13(4), 715–723 (2010)MathSciNetMATHGoogle Scholar
  54. 54.
    Zhu, L.: New inequalities for hyperbolic functions and their applications. J. Inequal. Appl. 2012, 303 (2012)MathSciNetCrossRefMATHGoogle Scholar
  55. 55.
    Mortici, C.: The natural Approach of Wilker-Cusa-Huygens inequalities. Math. Inequal. Appl. 14(3), 535–541 (2011)MathSciNetMATHGoogle Scholar
  56. 56.
    Lutovac, T., Malesevic, B., Mortici, C.: The natural algorithmic approach of mixed trigonometric-polynomial problems. J. Inequal. Appl. 2017, 216 (2017)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia S.r.l., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang Gongshang UniversityHangzhouChina

Personalised recommendations